Ask an expert
Question

06 Jul 2010

Differin Acne cream
I startd using Differen two weeks ago, every second day, mixing it with a moisturiser

I went to gym yesterday, after my session i was sweating , my face started swelling, turned red, tender , my lips are still swollen.

what caused the reactiion, sweat? is it normal to get it? what can i do now?
Answer 582 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hallo Jacky
The most common side effects reported with use of Differin® products were skin dryness, redness, scaling, stinging and burning. Sunlight or sunlamps can worsen the side effects. I don't think the exercise had anything to do with it, most side effects develop during the first 4 weeks and it may have been a coincidence that it happened on the same day your exercised. However you may need to reduce the dosage by putting it on only every third day (and if you are using the 0.3% gel maybe switching to the 0.1% lotion. Let your doctor know anyway.
dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18602 votes
Vote